Discussions that mention zoloft

Back Problems board


Well, I can honestly say that I had one of the worst scares I have ever had in my life lastnight.........I took my nightly dose of meds lastnight before I went to bed... usually when I take them about a hour or so after I start to get the sedation felling, and am ready to go to bed...usually really sedated, usually like I am a little drunk... Well, lastnight within 5 minutes of taking my meds, I was HORRIBLY confused, severly slurred speech, couldnt walk straight, my eyes were glazed over, VERY PALE...and was having bad chest pains....... I laid down to try and rest thinking it would pass, and after I fell asleep I woke up couldnt catch my breath, felt like someone was grabbing me, my skin was twitching, and I was just plaine not with it..... So after telling my partner, I needed to go to the emergency room, then I felt a bit better, so I said, Ok.. NO I dont need to go... laid back down... fell asleep, and sure enough woke not being able to get my breath, and body was twitching again, this time my mouth was extremely dry, my tongue felt like it was thick, and when I tried to get a drink of water I about choked... So I finally told my partner we needed to go to the ER, so we did... I went in, they checked my blood pressure.. 117/64....temp was normal...I was EXTREMELY COLD... took me and did chest Xrays.... Cat Scan of my head... Drew Blood for blood work....and did a EKG of my heart.....All tests were NORMAL....so basically what the ER doctor said was he felt that my body had a build up of the meds I have been taking.... The Methadone, Zoloft, Zanaflex, and Adderall....He said that basically my body was telling me it had, had enough, So I had an appointment with my Pain Management Doctor today, and she is weaning me off the Methadone...had me stop the Adderall, said the Zanaflex and Zoloft is ok...and is starting me on Elavil... which she said will relax me, and will also help with the withdrawl off the Methadone, and also help with the pain......

I can tell you this, I NEVER want to experience anything like that lastnight, that was one scary thing to have happen, but now I am ok... still a bit shaky and all but my doc said that was probably from all I went through lastnight and also from comming down off the methadone...

She told me to only take 1 methadone tonight when I go to bed... I must say I am a bit scared to take anything... but guess I will have to, to keep my pain in control.

TRose